# SDR DALA2015121707656

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FWD/AFT HINGE AT MID CARGO COMPARTMENT DOOR.  FWD/AFT HINGES AT MID CARGO COMPARTMENT DOOR WERE REPLACED THEREFORE HINGES ARE OUT OF LIMITS IAW MD-88 52-31- 02 AND ER/A 497387-14MA, REV B.  ADJUST AND TEST WILL BE ACCOMPLISHED WITH CARD 5200-4291, JOB 001-0319.
